# SDR R61A201202220124

- Difficulty date: February 22, 2012
- Submitted: February 25, 2012
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 11,208 hours, 8,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 11,208 hours, 8,950 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE SEAT TRACK BEAM AFT OF FRAME 86.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK BEAM AFT OF FRAME 86 IAW EMB 175 SRM 51-41-01, 51-41-02, 51-41-03, 51-23-00, 51-23-05, 51-40-00, 51-40-02, 51-40-03, 51-40-05, & 51-43-03.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
